RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 32(74), Number 2, Pages 477–484 (Mi msb5317)  

This article is cited in 1 scientific paper (total in 1 paper)

On the inverse Sturm–Liouville problem for a non-Hermitian operator

T. M. Karaseva


Full text: PDF file (645 kB)

Bibliographic databases:
Received: 16.06.1952

Citation: T. M. Karaseva, “On the inverse Sturm–Liouville problem for a non-Hermitian operator”, Mat. Sb. (N.S.), 32(74):2 (1953), 477–484

Citation in format AMSBIB
\Bibitem{Kar53}
\by T.~M.~Karaseva
\paper On the inverse Sturm--Liouville problem for a non-Hermitian operator
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 32(74)
\issue 2
\pages 477--484
\mathnet{http://mi.mathnet.ru/msb5317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=55536}
\zmath{https://zbmath.org/?q=an:0050.08801}


Linking options:
  • http://mi.mathnet.ru/eng/msb5317
  • http://mi.mathnet.ru/eng/msb/v74/i2/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Akhtyamov, V. A. Sadovnichy, Ya. T. Sultanaev, “Generalizations of Borg's uniqueness theorem to the case of nonseparated boundary conditions”, Eurasian Math. J., 3:4 (2012), 10–22  mathnet  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:159
    Full text:88

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020